Primitive idempotents in the ring $F_{4}[x]/\langle x^{p^{n}}-1\rangle$ and cyclotomic $Q$ codes
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 971-997
https://doi.org/10.4134/BKMS.b170443
Published online May 31, 2018
Sudhir Batra, Rekha Mathur
DCR University of Science and Technology, DCR University of Science and Technology
Abstract : The parity of cyclotomic numbers of order 2, 4 and 6 associated with 4-cyclotomic cosets modulo an odd prime $p$ are obtained. Hence the explicit expressions of primitive idempotents of minimal cyclic codes of length $p^{n}$, $n\ge 1$ over the quaternary field $F_{4}$ are obtained. These codes are observed to be subcodes of $Q$ codes of length $p^{n}$. Some orthogonal properties of these subcodes are discussed. The minimal cyclic codes of length 17 and 43 are also discussed and it is observed that the minimal cyclic codes of length 17 are two weight codes. Further, it is shown that a $Q$ code of prime length is always cyclotomic like a binary duadic code and it seems that there are infinitely many prime lengths for which cyclotomic $Q$ codes of order 6 exist.
Keywords : cyclic codes, duadic codes, $Q$ codes, primitive idempotents, cyclotomic numbers
MSC numbers : 12E20, 94B15, 11T71
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd